Yes, you do. You will need to be in wd for about 24 hours before you can go on subs and not go into precipitated withdrawal. Precip occurs because of residual opiate on the receptor sites in the brain, the 2 meds ( subs, other opiate) will fight for the space on these sites, dropping both off the sites and causing horrible withdrawal.
Hi there, I second what Patti said. Yes you need to wait for your symptoms for me it was 20-30 hrs AFTER my last dose of opiate. i was at the point if i didnt take something every 24 hours at min then i got sick. i would say 48 hrs after you take the percocet you can start the subs.
There is a series of questions called the COWS scale (clinical opiate withdrawal scale) that you can google. Answer these questions honestly and when you score at least a 26 you are safe to take the Suboxone. This is usually around the 24th hour after taking the last dose of short acting opiate.
It is best to be under a doctor's care while starting the Suboxone program.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on suboxone for 5 mnths. I needs to take percocet for a new back injury. What'll happen?
Posted 20 Oct 2009 • 2 answers
Posted 26 Jan 2010 • 2 answers
Posted 27 Feb 2010 • 3 answers
Posted 23 May 2010 • 3 answers
Posted 6 Nov 2010 • 3 answers